# SDR IXXA09SMN027S

- Difficulty date: March 21, 2009
- Submitted: May 13, 2009
- Operation: Air carrier
- Aircraft: N605AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46106
- Aircraft time: 99,555 hours, 26,286 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Zone 100
- Part time: 99,555 hours, 26,286 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND LEFT FUSELAGE SKIN FORWARD OF FLAT AFT PRESSURE BULKHEAD HAS IMPROPER REPAIR AT LONGERON 28.  REMOVED FASTENERS AS NEEDED TO PERFORM REPAIR.  REMOVED EXISTING REPAIR.  REMOVED DAMAGED AREA.  FABRICATED NEW SKIN, EXTERNAL, EXTERNAL DOUBLE, FINGER DOUBLERS, AND FILLERS.  CLEANED, TREATED, PRIMED AREA AND REPAIR PARTS.  INSTALLED NEW FASTENERS AND REPAIR PARTS IAW SRM 51-1-21, SM 51-1-20D, SRM 53-5-3, SRM 51-1-8B, SRM 51-3-0, SRM 51-1-11, SRM 51-3-1, AD 2008-06-23, SB DC8-53A080 IR DATED 06/22/04, SERVICE REWORK DRAWING SR08530032, EO NR 2009303, AND DRAWING ED-4924,
